Skip to main content

Who Supported this Post

Illustration of people sitting and standing

New here?

Chat with other people who 'Get it'

with health professionals in the background to make sure everything is safe and supportive.

Register

Have an account?
Login

Who supported this Discussion

  • Author : greenpea
  • support : 7
  • Topic : Something’s not right
2019-06-11T15:49:34+00:00
Senior Contributor

@Annie_7  Hi Annie_7  and welcome to the forums yes this subject is close to the pea's heart. I have schizoaffective disorder and yes have put on heaps of weight since I have been on the medication. But what can you do be off the meds and go insane .... the fact is it is the meds and my pdoc agrees but some meds are worse than others. Best advice I can give is to eat healthy exercise where possible and go for trying for a baby. You need your meds there simply is no easy way around this unfortunately as others will say. Good luck with starting your family. greenpeax

There are no users to display.

For urgent assistance: